# SDR CA120528002

- Difficulty date: May 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 1081806
- Condition: Failed
- Location: Magneto
- Part time: 519 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND THE DRIVE END INNER RACE OF BEARING SPINNING ON THE MAGNET,SHAFT.  ALSO, FOUND THAT BLOCK 10-357426 IS CRACKED WHERE THE BUSHING IS PUSHED INTO THE BLOCK DATE CODE ON BLOCK 11 08.
